# SDR TSAA9751163

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAP JOINT INSPECTION, CRACK WAS FOUND ON CENTER LONGITUDINAL FLOORBEAM STATION 706, BL 0.  REPAIRED IAW WITH SRM 51-40-02.  (M)
